About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 457024, 11 pages
http://dx.doi.org/10.1155/2012/457024
Research Article

Strong Convergence of the Iterative Methods for Hierarchical Fixed Point Problems of an Infinite Family of Strictly Nonself Pseudocontractions

1Tongji Zhejiang College, Zhejiang 314000, China
2Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 20 August 2012; Accepted 11 September 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Wei Xu and Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with a new iterative algorithm for solving hierarchical fixed point problems of an infinite family of pseudocontractions in Hilbert spaces by , , and , where is a nonself -strictly pseudocontraction. Under certain approximate conditions, the sequence converges strongly to , which solves some variational inequality. The results here improve and extend some recent results.